# SDR FDEA200902200600

- Difficulty date: February 20, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 58,726 hours, 11,729 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Misrepaired
- Location: Zone 600
- Component: Slat
- Component part number: NRB6729502
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 4 SLAT INNER SURFACE FOUND 03 EACH EXISTING REPAIRED PATCH   AT APPROXIMATELY XORS 538.  RIGHT WING NR 4 SLAT INNER SURFACE 03 EACH EXISTING DOUBLERS EVALUATED AND FOUND NOT IN ACCORDANCE WITH SRM REPAIR.  EXISTING DOUBLERS 03 EACH REMOVED AND REPAIR CARRIED OUT IN ACCORDANCE WITH SRM 57-00-01 FIGURE 8, VOLUME 1.  EO NR 1-5100-7-5001 A4 PART 1, TITLE: STRUCTURES, REPAIR CATALOG, MD11 REPAIR IDENTIFICATION AND TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
